# SDR UIEA2017101701973

- Difficulty date: October 17, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 76,047 hours, 9,800 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 3616
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN AUTO INOPERATIVE LIGHT.  REMOVED AND REPLACED THE TRIM AIR VALVE IAW AMM 21-61-07, OPS CHECKED GOOD, LEAK CHECKED GOOD.  NO FURTHER DEFECTS NOTED.
